MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE SOLO FEM FINISH CR SZ 5; ATTUNE INSTRUMENTS : SINGLE USE/KIT

DEPUY IRELAND 9616671 ATTUNE SOLO FEM FINISH CR SZ 5; ATTUNE INSTRUMENTS : SINGLE USE/KIT
Catalog Number 254400105
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial femur broke when trailing intraop.The trial femur was removed from the sterile field when it broke.No adverse event occurred to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: evaluation of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, will be filed as appropriate.

Brand Name
ATTUNE SOLO FEM FINISH CR SZ 5
Common Device Name
ATTUNE INSTRUMENTS : SINGLE USE/KIT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8171652
Report Number1818910-2018-78448
Device Sequence Number19256661
Product Code JWH
UDI-Device Identifier10603295129899
UDI-Public10603295129899
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254400105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer12/20/2018
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date12/22/2018
Patient Sequence Number1